# SDR 2003UALA00127

- Difficulty date: February 3, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N353UA
- Make and model: Boeing 737322
- Aircraft serial: 24321
- Aircraft time: 42,595 hours, 23,183 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FLANGE HAD EXCESSIVE CORROSION AT STATION 360 RBL 5 IN TO LBL 18IN STRINGER 17L-17R.  MAJOR REPAIR ACCOMPLISHED. INSTALLED NEW SECTION OF T-CAP MOUNTED ON AFT SIDE OF VERTICAL WEB WITH 9.5 IN, L-ANGLE SPLICES FWD AND AFT OF EACH CUT, FOUR TOTAL.
